MathSciNet Relay Station
MathSciNet bibliographic data
MR512589 (81b:93044) 93C55 (93D25)
Pachpatte, B. G. Finite difference inequalities and discrete time control systems. Indian J. Pure Appl. Math. 9 (1978), no. 12, 1282–1290.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement